# SDR TWAA9809511

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924L
- Make and model: Doug DC-9-32
- Aircraft serial: 47324
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 964
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND GOUGE AT FS 964, STR 26R, BELOW LAP SEAM.  SKIN GOUGE WAS .75 INCH BY 34 INCH BY .025 INCH.  REPAIRED SKIN AT STR 26R, STA 964, PER SRM 53-04, FIG 12B SHEET 7 PAGE 45.  ACFT TT:  70,977 HOURS.  ACFT TC:  76.414.  (X)
